Existence of Positive Solution for a Singular Coefficients
Elliptic Equation Involving Critical Exponent
Yao Yang-xin Xie Chao-dong
1.Dept.of Applied Mathematics South China Univ.of Tech. Guangzhou510640 China;
2.Dept.of Information Guizhou Institute for Nationalities Guiyang550025 China
Yao Yang-xin Xie Chao-dong . Existence of Positive Solution for a Singular Coefficients
Elliptic Equation Involving Critical Exponent[J]. Journal of South China University of Technology(Natural Science Edition), 2003, 31(8): 42-44.